Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             26 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 Analytical expressions for Rao–Blackwell estimators in adaptive cluster sampling Félix-Medina, Martı́n H.
2000
84 1-2 p. 221-236
16 p.
artikel
2 Asymptotically optimal adaptive designs in factorial experiments Jeong, Yousceek
2000
84 1-2 p. 263-283
21 p.
artikel
3 Asymptotic properties for estimation of partial linear models with censored data Qin, Gengsheng
2000
84 1-2 p. 95-110
16 p.
artikel
4 Balanced arrays from quadratic functions Fuji-Hara, Ryoh
2000
84 1-2 p. 285-293
9 p.
artikel
5 Book review 2000
84 1-2 p. 347-348
2 p.
artikel
6 Book review 2000
84 1-2 p. 345-346
2 p.
artikel
7 Book review 2000
84 1-2 p. 349-351
3 p.
artikel
8 Bounds for the expected value of spacings from discrete distributions López-Blázquez, F.
2000
84 1-2 p. 1-9
9 p.
artikel
9 Comparison of two experimental designs in reliability studies Dharmadhikari, A.A.
2000
84 1-2 p. 237-248
12 p.
artikel
10 Convex orders for linear combinations of random variables Ma, Chunsheng
2000
84 1-2 p. 11-25
15 p.
artikel
11 Efficiency comparisons between the OLSE and the BLUE in a singular linear model Liu, Shuangzhe
2000
84 1-2 p. 191-200
10 p.
artikel
12 Efficient estimation of regression coefficients and baseline hazard under proportionality of conditional hazards Subramanian, Sundarraman
2000
84 1-2 p. 81-94
14 p.
artikel
13 Empirical Bayes estimation for truncation parameters Ma, Yimin
2000
84 1-2 p. 111-120
10 p.
artikel
14 Erratum to “Conjectures About Hadamard Matrices” [J Statist. Plann. Inference 72 (1998) 7–14] Beder, Jay H.
2000
84 1-2 p. 343-
1 p.
artikel
15 Index 2000
84 1-2 p. 353-354
2 p.
artikel
16 Likelihood ratio test for homogeneity of steady-state availabilities against order restrictions Park, Chul Gyu
2000
84 1-2 p. 159-169
11 p.
artikel
17 On best unbiased prediction and its relationships to unbiased estimation Nayak, Tapan K.
2000
84 1-2 p. 171-189
19 p.
artikel
18 On local uniformity for estimators and confidence limits Pfanzagl, J.
2000
84 1-2 p. 27-53
27 p.
artikel
19 On the non-existence of generalized Hadamard matrices Winterhof, Arne
2000
84 1-2 p. 337-342
6 p.
artikel
20 On the performance of some robust nonparametric location measures relative to a general notion of multivariate symmetry Zuo, Yijun
2000
84 1-2 p. 55-79
25 p.
artikel
21 Optimal balanced measurement designs when errors are correlated Liao, C.T.
2000
84 1-2 p. 295-321
27 p.
artikel
22 Optimal cylindrical-block designs for correlated observations Uddin, Nizam
2000
84 1-2 p. 323-336
14 p.
artikel
23 Parsimonious estimation of multiplicative interaction in analysis of variance using Kullback–Leibler Information Viele, Kert
2000
84 1-2 p. 201-219
19 p.
artikel
24 Power prior distributions for generalized linear models Chen, Ming-Hui
2000
84 1-2 p. 121-137
17 p.
artikel
25 Spline approximation of random processes and design problems Seleznjev, Oleg
2000
84 1-2 p. 249-262
14 p.
artikel
26 Stepwise normal theory multiple test procedures controlling the false discovery rate Troendle, James F.
2000
84 1-2 p. 139-158
20 p.
artikel
                             26 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland